≡ ▼
ABC Homeopathy Forum

 

 

Remedies:

Sulphur: $3.99WHP 50 200C Remedies Kit: $174.99WHP 50 30C Remedies Kit: $124.99WHP Top 100 Remedies Kit: $224.99Professional Constitutional Kit #2: $160.00First Aid Kit: $160.00

 

 

Similar posts:

Sulphur 6C - Side Effects ? 77side effects of sulphur 6c,gaertner 30 and mercury 30 1

 

The ABC Homeopathy Forum

Sulphur 200C side effect

I have started taking Sulphur 200C from last 1 month.I am taking 4-5 drops once in a week. In the starting I got the gastric trouble for few days but it was fine after some time. After that I started getting rashes on my full body. Please let me know if this is because of side effect of Sulphur ? How I will know if the medicin is working for me.
 
  ruchi.goyal2005 on 2012-07-17
This is just a forum. Assume posts are not from medical professionals.
yes, that is a symptom Sulphur is used to cure-so you
are 'proving' the sulphur, unless you had a similar rash
at some time and then it is releasing from your body.

When you have a reaction to a remedy, good or bad,
you stop taking the remedy and wait and watch what
happens.

I hope you have someone prescribing this for?
and supervising you. You can click on ABC remedies shop
and click S go to sulphur and read about it.
 
simone717 8 years ago
Ruchi

Why for you are taking Sulphur-200C ...?

R.P. Tamhankar
[message edited by shouse_nsk on Tue, 17 Jul 2012 03:26:17 BST]
 
shouse_nsk 8 years ago
Last year I had some skin rashes and I applied some steroids and after that I got so many acne on my face too. after that some doctor prescribed me the sulphur. but I am not sure whether its working or not.
 
ruchi.goyal2005 8 years ago
Curious- is the rash on body now- look at all like
the rash you put the steroids on?
 
simone717 8 years ago
Last time it was only on hands. this time it is almost everywhere. yeah its almost same as last time.
 
ruchi.goyal2005 8 years ago
Hi- then the sulphur is working, it is taking out and releasing
everything you suppressed with the steroids.

Usually when this is going on- you stop the sulphur and let the
rash show up and eventually leave. You do not keep taking it
while this is going on.

It seems you have a homeopath-I would think he would tell you
this. But it is working.
 
simone717 8 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.